English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
EndNote (UTF-8)
 
DownloadE-Mail
  On the Readability of Monotone Boolean Formulae

Elbassioni, K., Makino, K., & Rauf, I. (2011). On the Readability of Monotone Boolean Formulae. Journal of Combinatorial Optimization, 22(3), 293-304. doi:10.1007/s10878-009-9283-0.

Item is

Basic

hide
Genre: Journal Article
Latex : On the Readability of Monotone {Boolean} Formulae

Files

show Files

Locators

show

Creators

hide
 Creators:
Elbassioni, Khaled1, Author           
Makino, Kazuhisa2, Author
Rauf, Imran1, Author           
Affiliations:
1Algorithms and Complexity, MPI for Informatics, Max Planck Society, ou_24019              
2External Organizations, ou_persistent22              

Content

show

Details

hide
Language(s): eng - English
 Dates: 20112011
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 618645
DOI: 10.1007/s10878-009-9283-0
URI: http://dx.doi.org/10.1007/s10878-009-9283-0
Other: Local-ID: C1256428004B93B8-A8E2DC1A23B8098CC12576CD0007CBC5-JOCO:EMR10
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

hide
Title: Journal of Combinatorial Optimization
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: New York, NY : Springer
Pages: - Volume / Issue: 22 (3) Sequence Number: - Start / End Page: 293 - 304 Identifier: -